# SDR ASAA0610401

- Difficulty date: April 7, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812165
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED.  REPLACED PER SRM 53 10 01 FIG 1 AND 51 30 7 REF NRC #4926376.
